Cataracts from Prozac

“I have seen four eye doctors and they all are stumped as to why I got cataracts.”

 

I was on Prozac for about half a year and stopped taking it because I could no longer tolerate the side effects. Now four years later I have developed cataracts in both eyes (20/200) and had to have my natural lens replaced with “plastic”.
I’m only 38, never abused my self and have always been healthy. I am a pilot / flight instructor and have always worn ray ban sunglasses. I have seen four eye doctors and they all are stumped as to why I got cataracts. Do you think that the use of Prozac may have caused cataracts? And are there others out there going through this besides me? I’d really like to know.
Thanks.

If the doctors Glenn has seen were aware of the doubling of cortisol levels with only one single 30 mg dose of Prozac, they would not be stumped as to why he got cataracts. This type of steroid effect has long been linked to cataracts and many other serious physical effects. For any additional information on eye problems reported with SSRIs see Prozac: Panacea or Pandora? (800-280-0730)

Glenn
glennbarclay@yahoo.com

 

Years 2000 and Prior

This is Survivor Story number 42.
Total number of stories in current database is 96

590 total views, 4 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply